# SDR DALA2016121209749

- Difficulty date: December 11, 2016
- Submitted: December 12, 2016
- Operation: Air carrier
- Aircraft: N607AT
- Make and model: Boeing 717-200
- Aircraft serial: 55074
- Aircraft time: 34,221 hours, 30,544 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Bent
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BENT RUDDER LT SKIN LOWER & MID SECTION.  THE RUDDER SKIN WAS REPAIRED IAW ETI- 17-16-176 REV 2 AND ER/A 552853-14 REV ORIGINAL.
